Alert archive / North Carolina / River Flood Warnings in 2015

River Flood Warning 21, NWS Newport/Morehead City, NC

October 4, 2015Jones County, North Carolina

NWS Newport/Morehead City, NC issued this river flood warning at Oct 4, 2015, 10:59 AM EDT for Jones County, North Carolina. It took effect at Oct 4, 2015, 11:52 AM EDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Oct 4, 2015, 10:59 AM EDT (14:59 UTC)
In effect from
Oct 4, 2015, 11:52 AM EDT
Expired
Oct 5, 2015, 11:03 PM EDT
In force
35 hr
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Flood severity
Minor

County Jones County, NC

The radar

The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trent River West of Trenton (TNTN7). The gauge peaked at 14.10 ft at Oct 4, 2015, 10:00 PM EDT.

actionminormoderate1214161810/0410/0510/0610/07
Action stage
13.5 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02092500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WGUS42 KMHX 041459
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1059 AM EDT SUN OCT 4 2015

...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina... 

  Trent River At Trenton affecting Jones County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas. Most flood deaths occur 
in automobiles when people try to drive through flooded areas.

Caution is urged when walking near riverbanks. Flood waters will 
weaken the banks making them dangerous.

A followup product will be issued by the National Weather Service a 
little later.

&&

NCC103-051459-
/O.NEW.KMHX.FL.W.0021.151004T1552Z-000000T0000Z/
/TNTN7.1.ER.151004T1552Z.151004T1700Z.000000T0000Z.NO/
1059 AM EDT SUN OCT 4 2015

The National Weather Service in Newport has issued a 

* Flood Warning for 
  The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 10 AM Sunday the stage was 13.98 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 14.0 feet by this afternoon. Additional rises are 
  possible thereafter.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
  downstream to near Trenton.

&&

LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
          3506 7748 3509 7748         

$$
2 follow-up statements
203 
WGUS82 KMHX 051413
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1013 AM EDT MON OCT 5 2015

...The Flood Warning continues for the following rivers in North 
Carolina...
  Trent River At Trenton affecting Jones County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas. Most flood deaths occur 
in automobiles when people try to drive through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.

&&

NCC103-061413-
/O.CON.KMHX.FL.W.0021.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.151004T1555Z.151005T0900Z.000000T0000Z.NO/
1013 AM EDT MON OCT 5 2015

The Flood Warning continues for
  The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 9 AM Monday the stage was 14.1 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
  downstream to near Trenton.

&&

LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
          3506 7748 3509 7748        

$$
060 
WGUS82 KMHX 060303
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1103 PM EDT MON OCT 5 2015

...The Flood Warning is cancelled for the following rivers in North 
Carolina...
 
  Trent River At Trenton affecting Jones County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas. Most flood deaths occur 
in automobiles when people try to drive through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.

&&

NCC103-060333-
/O.CAN.KMHX.FL.W.0021.000000T0000Z-151006T0303Z/
/TNTN7.1.ER.151004T1555Z.151005T0900Z.151005T2130Z.NO/
1103 PM EDT MON OCT 5 2015

The Flood Warning is cancelled for
  The Trent River At Trenton.
* At 10 PM Monday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
  downstream to near Trenton.

&&
                  Fld  Observed         Forecast 8PM
Location          Stg  Stg  Day Time    Tue   Wed   Thu

LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
          3506 7748 3509 7748        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Oct 4, 9:27 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 4, 9:27 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
927 AM EDT SUN OCT 4 2015

.SYNOPSIS...
A STATIONARY FRONT WILL LINGER ALONG THE COASTAL PLAIN THIS
WEEKEND WITH LOW PRESSURE ALONG COASTAL SOUTH CAROLINA. THIS
SYSTEM WILL MOVE EAST EARLY NEXT WEEK AS HIGH PRESSURE BUILDS IN
FROM THE NORTHWEST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 925 AM SUNDAY...INCREASED POPS TO LIKELY SRN TIER THIS MORN BASED
ON RDR SHOWING DECENT AMOUNT OF SHRA STREAMING ONSHORE. OTHERWISE
NO CHANGES WITH ALL NEEDED HEADLINES ALREADY UP.

PREV DISC..BASED ON CURRENT RADAR TRENDS...HAVE LOWERED POPS
THROUGH THE MORNING HOURS. PLUME OF DEEP MOISTURE WHICH HAS
PRODUCED HISTORIC FLOODING IN SOUTH CAROLINA IS VERY SLOWLY
STARTING TO PIVOT NORTH AS CLOSED UPPER LOW OVER NORTH FLORIDA
STARTS TO MOVE EAST. THINK RAIN COVERAGE WILL SLOWLY INCREASE BY
EARLY AFTERNOON AND RAMP POPS UP TO THE LIKELY/CATEGORICAL RANGE
BY MID TO LATE AFTERNOON...AS THE RAIN BECOMES STEADY AND HEAVIER
BY EVENING. FLOOD WATCH REMAINS IN PLACE OVER OUR SOUTHERN
COUNTIES THROUGH MONDAY. WITH INCREASING PRESSURE GRADIENT BETWEEN
SURFACE LOW MOVING OFF THE SOUTH CAROLINA COAST AND HIGH PRESSURE
TO THE NORTH...THINK GUSTY E/NE WINDS WILL INCREASE AND HAVE
ISSUED A WIND ADVISORY FOR THE ENTIRE CWA THROUGH MONDAY
EVENING...MAINLY WITH IMPACTS IN MIND...AS WITH A SATURATED
GROUND...TREES MAY FALL. WITH AN ALREADY WARM START AND SOME
BREAKS IN THE CLOUDS EARLY...HIGH TEMPERATURES SHOULD REACH THE
UPPER 70S TO LOWER 80S IN MOST PLACES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS OF 430 AM SUNDAY...WIDESPREAD RAIN AND GUSTY WINDS WILL
CONTINUE OVERNIGHT AS UPPER LOW EMERGES INTO THE ATLANTIC AND
SURFACE LOW TAKES SHAPE OFF THE CAROLINA COAST. WITH THE BEST DEEP
OMEGA AND HIGH PRECIPITABLE WATERS NEAR THE COAST...THINK THIS
AREA WILL RECEIVE THE HIGHEST RAINFALL TOTALS OVERNIGHT WITH
RAINFALL TAPERING TO THE NORTH. IN RAIN-COOLED AIR...LOW TEMPS
TONIGHT WILL RANGE FROM THE MID 60S INLAND TO LOW 70S COAST.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 4 AM SUNDAY...ADDITIONAL HEAVY RAIN POSSIBLE MON AND MON
NIGHT...THEN DRY AND PLEASANT WEATHER FOR MID TO LATE WEEK.

MONDAY THROUGH MONDAY NIGHT...STACKED LOW PRESSURE WILL LIFT NE
SOUTH OF THE REGION THRU THIS PERIOD. AXIS OF DEEP MOISTURE AND LIFT
WILL PUSH NE AND IMPACT THE REGION...ESPCLY THE SRN TIER. MDLS SHOW
A SHARP GRADIENT IN RAINFALL WITH MUCH LIGHTER AMOUNTS ACROSS THE
NRN TIER AND HEAVIER AMOUNTS S...BUT SEVERAL 00Z MDLS DO SHOW AXIS
OF HEAVY PRECIP LIFTING INTO NE SECTIONS MON NIGHT. HAVE POPS
RANGING FROM LIKELY N TO CATEGORICAL S. HAVE ADDITIONAL RAINFALL
AMOUNTS RANGING FROM 1/2 TO 1 INCHES NORTH TO 2 TO 4 INCHES SRN CST
THIS PERIOD. GIVEN CURRENT SATURATED GROUND THIS RAIN WOULD LEAD TO
ADDITIONAL FLOODING POTENTIAL....ESPCLY AREAS ALONG AND S OF A
KINSTON TO HATTERAS LINE. GUSTY NE WINDS WILL PERSIST ALONG THE CST
WITH COOLER TEMPS. HIGHS WL ONLY BE IN THE UPR 60S INLAND TO LOW/MID
70S CST MON.

TUESDAY...MOST MDLS ARE A BIT SLOWER PUSHING THE UPPER LOW TO THE
EAST WITH PRECIP NOT REALLY TAPERING OFF UNTIL EARLY TUES INLAND AND
LATE IN THE DAY FOR COASTAL SECTIONS...SO INCR POPS SOME. WILL
SEE INCREASING SUN FROM W TO E WITH HIGHS MAINLY 70 TO 75 WITH
MUCH LOWER DEWPTS.

TUE NIGHT THROUGH FRIDAY...HIGH PRESSURE BUILDS SOUTHEAST FROM
THE GREAT LAKES AND OHIO VALLEY BRINGING IN SOME COOLER AND DRIER
AIR THROUGH LATE WEEK. SHOULD SEE MIN TEMPS MID/UPPER 50S INLAND
TO LOW/MID 60S COAST WITH HIGHS GENERALLY IN THE 70S. COMFORTABLE
DEWPOINTS IN THE 50S ARE LIKELY FOR MOST OF THE MID/LATE WEEK
PERIOD.

SATURDAY...MOISTURE WILL BEGIN TO INCREASE A BIT SAT AS WEAK COLD
FRONT APPROACHES/MOVES IN FROM THE NW...HAVE SILENT 20 POP IN FOR
NOW WITH HIGHS AGAIN IN THE 70S.

&&

.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH 12Z MONDAY/...
AS OF 710 AM SUNDAY...EXPECT MVFR CEILINGS TO PREVAIL THROUGH MOST
OF THE PERIOD. PRECIPITATION SHOULD INCREASE IN COVERAGE AND
INTENSITY DURING THE AFTERNOON. GUSTY NORTHEAST WINDS ARE
EXPECTED...GUSTING UP TO 30 KNOTS THIS AFTERNOON. THESE WINDS
SHOULD KEEP THE BOUNDARY LAYER MIXED AND PRECLUDE ANY LOW VSBYS
THROUGH THE PERIOD.

LONG TERM /MONDAY THROUGH THU/...
AS OF 4 AM SUNDAY...WIDESPREAD SUB-VFR CONDITIONS ARE LIKELY MONDAY
AND MONDAY NIGHT WITH LIGHT TO MODERATE RAIN AND EMBEDDED HEAVIER
SHOWERS. PRECIPITATION SHOULD END ACROSS WRN SECTIONS EARLY TUESDAY
AND ALONG THE COAST LATE IN THE DAY. COOLER DRIER AIR ARRIVES AS
HIGH PRESSURE BUILDS SOUTH FROM THE GREAT LAKES AND EXPECT VFR
CONDITIONS TO RETURN TUESDAY AND CONT THRU THURSDAY.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 925 AM SUNDAY...FCST LOOKS GOOD WITH DANGEROUS BOATING
CONDITIONS CONT NEXT FEW DAYS.

PREV DISC...NO MAJOR CHANGES TO THE CURRENT MARINE FORECAST. SEAS
ARE CURRENTLY 10 TO 13 FEET WITH WINDS TO NEAR GALE FORCE OVER THE
FAR NORTHERN WATERS. GALE WARNINGS CONTINUE ON ALL WATERS AS TIGHT
GRADIENT BETWEEN DEVELOPING LOW OFF THE CAROLINA COAST AND HIGH
PRESSURE TO THE NORTH WILL YIELD E/NE WINDS OF 25 TO 35 KNOTS WITH
GUSTS IN EXCESS OF 40 KNOTS STARTING THIS AFTERNOON AND CONTINUING
THROUGH TONIGHT. COMBINATION OF WIND WAVE AND SWELL ENERGY FROM
HURRICANE JOAQUIN WILL LEAD TO SEAS UP TO 16 FEET...ESPECIALLY
CENTRAL AND NORTHERN WATERS LATER TODAY AND TONIGHT.

LONG TERM /MONDAY NIGHT THU/...
AS OF 4 AM SUNDAY...GRADIENT BETWEEN LOW PRESSURE TO THE SOUTH AND
HIGH PRESSURE OVER NEW ENGLAND WILL LEAD TO GUSTY WINDS AND VERY
ROUGH SEAS THROUGH TUE. WINDS WILL BE IN THE 20 TO 30 KT RANGE WITH
A FEW GUSTS TO 35 KTS. COMBO OF SWELL FROM DISTANT HURRICANE JOAQUIN
COMBINED WITH THE WIND WAVE WILL LEAD TO ROUGH SEAS OF 10 TO 15 FT
OUTER WTRS AND COULD REACH 15 TO 20 FT OFF OBX INTO MON. AS THE LOW
DEPARTS AND HIGH PRES BUILDS IN NRLY WINDS WILL GRAD DIMINISH TO 15
TO 25 KTS TUE NIGHT...10 TO 20 KTS WED AND 10 TO 15 KTS THU. SEAS
WILL BE SLOW TO SUBSIDE WITH SCA CONT THRU WED ALL WTRS AND WED
NIGHT CNTRL AND NRN WTRS.

&&

.HYDROLOGY...
AS OF 4 AM SUNDAY...FLOOD WARNING REMAINS IN EFFECT FOR CHICOD CREEK
AT SIMPSON THOUGH WATER LEVELS HAVE BEEN DROPPING FOR THE PAST 18
HRS AND WILL LIKELY DROP BELOW FLOOD STAGE LATER TODAY.

FLOOD WARNING REMAINS IN EFFECT FOR SWIFT CREEK AT STREETS FERRY AND
APPEARS TO BE LEVELING OFF ABOUT 1/2 FOOT ABOVE FLOOD STAGE EARLY
THIS MORNING.

NE CAPE FEAR RIVER AT CHINQUAPIN REACHED FLOOD STAGE SAT EVE AND IS
FORECAST TO CREST AROUND 14.5 FT...OR 1.5 FT ABOVE FLOOD STAGE...MON
NIGHT

CONTINUE TO MONITOR OTHER RIVERS FOR POSSIBLE FLOODING OVER THE
WEEKEND INTO EARLY NEXT WEEK AS ANOTHER ROUND OF LOCALLY HEAVY RAIN
EXPECTED.

&&

.TIDES/COASTAL FLOODING...
AS OF 430 AM SUN...HAVE UPGRADED TO A COASTAL FLOOD WARNING FOR
ALL AREAS. EXPECT WATER RISES OF 2 TO 4 FEET ABOVE NORMAL IN ALL
OF THESE AREAS WITH DUNE EROSION AND OCEAN OVERWASH ALONG THE
OCEAN ALONG WITH SOUNDSIDE FLOODING...DRIVEN BY GALE FORCE E/NE
WINDS COUPLED WITH ALREADY HIGH WATER LEVELS ACROSS THE AREA.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL MIDNIGHT EDT MONDAY NIGHT FOR NCZ029-
     044>047-079>081-090>095-098-103-104.
     COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR NCZ080-093>095-
     098-103-104.
     FLOOD WATCH THROUGH MONDAY EVENING FOR NCZ090>095-098-104.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR AMZ136-137.
     GALE WARNING UNTIL MIDNIGHT EDT MONDAY NIGHT FOR AMZ130-131-
     135-150-152-154-156-158.

&&

SYNOPSIS...CTC
NEAR TERM...RF/CTC
SHORT TERM...CTC/DAG
LONG TERM...SK
AVIATION...CTC/SK
MARINE...RF/CTC/SK
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Oct 4, 10:37 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1037 AM EDT SUN OCT 4 2015

NCZ044-079-081-090>092-051445-
PITT-GREENE-MAINLAND HYDE-DUPLIN-LENOIR-JONES-
1037 AM EDT SUN OCT 4 2015

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT...
...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ080-093-094-051445-
BEAUFORT-CRAVEN-PAMLICO-
1037 AM EDT SUN OCT 4 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT MONDAY...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT...
...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-104-051445-
CARTERET-ONSLOW-OUTER BANKS HYDE-
1037 AM EDT SUN OCT 4 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT MONDAY...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT...
...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-045>047-051445-
MARTIN-WASHINGTON-TYRRELL-MAINLAND DARE-
1037 AM EDT SUN OCT 4 2015

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

ADDITIONAL RAINFALL UP TO ONE INCH IS EXPECTED TODAY INTO MONDAY.
SOILS ARE ALREADY SATURATED WITH STANDING WATER IN MANY AREAS
ACROSS EASTERN NC. IF FORECAST RAINFALL AMOUNTS INCREASE TO
GREATER THAN TWO INCHES INTO MONDAY, THE FLOOD WATCH MAY NEED TO
BE EXPANDED NORTH. RESIDENTS ARE URGED TO MONITOR THE LATEST
FORECAST FOR UPDATES AND CHANGES TO THE RAINFALL FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-051445-
OUTER BANKS DARE-
1037 AM EDT SUN OCT 4 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT MONDAY...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT...
...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 4:05 AM EDTWind AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more42 hr
Oct 4, 12:35 PM EDTSpecial Weather StatementMHXBeaufort40 min
Oct 4, 2:27 PM EDTCoastal Flood AdvisoryMHXBeaufort, Dare, Hyde, Pamlico, Tyrrell, Washington3 days

Nearby

River Flood Warnings in North Carolina, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.